# SDR AALA2020062329015

- Difficulty date: June 8, 2020
- Submitted: June 23, 2020
- Operation: Air carrier
- Aircraft: N9021H
- Make and model: Airbus A319-115
- Aircraft serial: 6277
- Aircraft time: 16,310 hours, 7,321 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Part number: D5348004820200
- Condition: Corroded
- Location: Frames 66-68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. CORROSION ON SHAPE SILL FITTING BETWEEN FR 66 AND FR 68 AT S23. REPLACED CENTER SHAPE SILL FITTING PER SRM 51-72-11.
